# SDR HYIA20150326001

- Difficulty date: March 21, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0248
- Aircraft time: 31,880 hours, 32,812 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Nut
- Condition: Missing
- Location: Prop Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT PROPELLER STUCK AT RED LINE.  INSPECTED & FOUND PROP GOVERNOR CONTROL CABLE ROD END NUT MISSING.  INSTALLED NEW SPACER & NUT.  OPERATIONS CHECKED WITH NO FURTHER DEFECTS NOTED.
